MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE HIGH; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE HIGH; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number 3542713
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: deflation.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that (b)(6) year-old caucasian female patient who underwent primary breast reconstruction surgery with 450cc mentor siltex contour profile high saline breast implant experienced right sided deflation post procedure.As a result, patient had undergone removal and replacement with a 420cc mentor smooth round high profile saline breast implant on (b)(6) 2019.
 
Additional Manufacturer Narrative
Additional information was received on (b)(6) 2019, the mentor failure analysis lab received the device for evaluation.The investigation of the returned device was completed by the failure analysis lab on (b)(6) 2019.Device evaluation summary: according to the information provided, the patient experienced a deflation on the implant.During evaluation of the device siltex cracking was observed on the posterior view.Also, a tear was noted within the siltex cracking measuring approximately 0.1 cm.No other anomalies were observed.Siltex cracking is defined as a material separation occurring in the siltex layer and can eventually progress through the shell of siltex devices.Mentor believes that siltex cracking is ultimately a result of high stresses caused by acute folds in shell of siltex breast implants.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
Additional information was received on (b)(6) 2019, patient underwent removal and replacement with a 420cc mentor smooth round high profile saline breast implant on (b)(6) 2019.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR SILTEX CONTOUR PROFILE HIGH
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key9269458
Report Number1645337-2019-22995
Device Sequence Number1872510
Product Code FWM
UDI-Device Identifier00081317001928
UDI-Public00081317001928
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Catalogue Number3542713
Device Lot Number211682S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2019
Initial Date Received by Manufacturer 10/07/2019
Supplement Date Received by Manufacturer11/08/2019
12/04/2019
Initial Report FDA Received Date11/01/2019
Supplement Report FDA Received Date12/02/2019
12/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR